# SDR SWIA201127216

- Difficulty date: August 16, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 20,900 hours, 17,674 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Spherical Bearin
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE, AFT MOUNT SPHERICAL BUSHING AND HOUSING ARE PITTED.  (ENGINE CHANGE)  REPLACED RIGHT ENGINE, AFT MOUNT SPHERICAL BUSHING AND HOUSING.
